| Model Number |
3186 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the system had invalid impedances.Reprogramming was unable to restore effective therapy.Surgical intervention may take place in the future to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
Additional information was obtained that the leads are no longer reportable.No intervention was taken on the leads, and effective therapy was established through reprogramming.